IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Space, Aeronautical and Navigational Electronics (SANE) [schedule] [select]
Chair Sonosuke Fukushima (ENRI)
Vice Chair Toshifumi Moriyama (Nagasaki Univ.), Akitsugu Nadai (NICT)
Secretary Yasushi Obata (Mitsubishi Electric), Atsushi Kezuka (ENRI)
Assistant Manabu Akita (Univ. of Electro-Comm.), Ryo Natsuaki (Univ. of Tokyo)

Technical Committee on Satellite Telecommunications (SAT) [schedule] [select]
Chair Toshinori Susuki (Tohoku Gakuin Univ.)
Vice Chair Hiroyuki Tsuji (NICT), Fumihiro Yamashita (NTT)
Secretary Kosuke Yamazaki (KDDI Research Inc.), Takashi Takahashi (NICT)

Conference Date Thu, Feb 22, 2018 09:05 - 15:10
Fri, Feb 23, 2018 09:00 - 16:55
Topics Satellite Application and General 
Conference Place The Yamaguchi Chamber of Commerce and Industry 
Participation Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Participant fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the participant fee page. We request the participant fee to participants who will attend the workshop(s) on SAT, SANE.

Thu, Feb 22 AM 
09:00 -
  09:00-09:05 Opening Address ( 5 min. )
Thu, Feb 22 AM 
09:05 - 10:20
(1)
SAT
09:05-09:30 Study on performance and function of fixed-wing UAV for rapid observation of large farmland Masazumi Ueba, Yosuke Maeda, Rikuto Yaoyoi, Shoichi Kitazawa (Muroran IT)
(2)
SAT
09:30-09:55 Performance analysis of satellite/terrestrial integrated mobile communication system using UAV cooperative communication against survival rate change of terrestrial base station Tomohiro Akiyoshi, Eiji Okamoto (NITech), Hiroyuki Tsuji, Amane Miura (NICT)
(3)
SAT
09:55-10:20 A Novel AFC Scheme for WHCDM Based on Inter-Code Interference Due to Carrier Frequency Offset Yuki Kanamaru, Toshiharu Kojima (UEC)
  10:20-10:25 Break ( 5 min. )
Thu, Feb 22 AM 
10:25 - 11:40
(4)
SANE
10:25-10:50 Target Ranging Method Using the Non-uniformly Spaced Frequency Band Kazuaki Maniwa, Satoshi Kageme, Teruyuki Hara (MELCO)
(5)
SANE
10:50-11:15 Investigation of GPS Operational Reports: Characteristics of Failure and Maintenance Chika Miyake, Takeyasu Sakai, Takahiro Aso (ENRI)
(6)
SANE
11:15-11:40
  11:40-12:30 Lunch Break ( 50 min. )
Thu, Feb 22 PM 
12:30 - 13:20
(7)
SAT
12:30-12:55 A Simplified Initial Acquisition Scheme for WHCDM Based on Distribution Asymmetry of Demultiplexed Signal Energy Yuki Nagashima, Toshiharu Kojima (UEC)
(8)
SAT
12:55-13:20 Position Calculation Accuracy Improvement of Relay Type GPS Using Elevation Mask Norifumi Murai, Takatoshi Sugiyama (Kogakuin Univ.)
  13:20-13:25 Break ( 5 min. )
Thu, Feb 22 PM 
13:25 - 14:15
(9)
SAT
13:25-14:15 [Special Talk]
Cm class high precision navigation augmentation service by QZSS(Quasi Zenith Satellite System) and future utilization
Hiroshi Koyama, Moriyasu Miyazaki (Mitsubishi Electric)
  14:15-14:20 Break ( 5 min. )
Thu, Feb 22 PM 
14:20 - 15:10
(10)
SAT
14:20-15:10 [Special Talk]
Secondary use of satellite communication antenna as radio telescope
Kenta Fujisawa (YU)
Fri, Feb 23 AM 
09:00 - 09:05
  09:00-09:05 Opening Address ( 5 min. )
Fri, Feb 23 AM 
09:05 - 10:20
(11)
SAT
09:05-09:30 Study on 169 MHz control radio system for unmanned aerial vehicles Shoichi Kitazawa, Rei Kudo, Masazumi Ueba (Muroran IT)
(12)
SAT
09:30-09:55 The Satellite Communication Experiment on the Ocean Norihiko Katayama, Naoko Yoshimura, Takashi Takahashi, Kazuyoshi Kawasaki, Tomoshige Kan, Toshio Asai, Akira Akaishi, Takuya Okura, Yuma Abe, Morio Toyoshima (NICT)
(13)
SAT
09:55-10:20 Multi-carrier Relaying for Successive Data Transfer in Earth Observation Satellite Constellations Shigenori Tani, Michiya Hayama, Katsuyuki Motoyoshi, Atsushi Okamura (Mitsubishi Electric), Hiroki Nishiyama, Nei Kato (Tohoku Univ.)
  10:20-10:25 Break ( 5 min. )
Fri, Feb 23 AM 
10:25 - 11:40
(14)
SANE
10:25-10:50 Multiple Target Tracking Method using Target Identification Yasushi Obata, Hiroshi Kameda, Hideyuki Izumi (Mitsubishi Electric)
(15)
SANE
10:50-11:15 Simulation of transponder-like radio frequency interference in synthetic aperture radar Ryo Natsuaki, Akira Hirose (Univ. of Tokyo)
(16)
SANE
11:15-11:40 Compensation of Time Difference and Range Walk in Stepped Multiple Frequency CPC Array Radar Manabu Akita, Kazuhiro Watanabe, Takayuki Inaba (UEC)
  11:40-12:30 Lunch Break ( 50 min. )
Fri, Feb 23 AM 
12:30 - 13:45
(17)
SAT
12:30-12:55 Highly available high power transmitter for satellite base station Yoshinori Suzuki, Kouhei Suzaki, Munehiro Matsui, Akira Matsushita, Koichi Harada, Fumihiro Yamashita (NTT)
(18)
SAT
12:55-13:20 A Study on the Influence of Subchannel Bandwidth on the Flexibility of Satellite Communication System Masaki Takahashi, Kazuma Kaneko, Yuichi Kawamoto, Hiroki Nishiyama, Nei Kato (Tohoku Univ.)
(19)
SAT
13:20-13:45 Comparison of Transmission Performance for 32APSK over TWTA and LTWTA Masaaki Kojima, Yoichi Suzuki, Yuki Koizumi, Hisashi Sujikai, Shoji Tanaka (NHK)
  13:45-13:50 Break ( 5 min. )
Fri, Feb 23 PM 
13:50 - 15:05
(20)
SAT
13:50-14:15 Measurment of shadowing characteristics for Mobile Satellite Communications Using WINDS satellite Tomoshige Kan, Byongpyo Jeong, Takashi Takahashi, Akira Akaishi, Toshio Asai, Hajime Susukita, Morio Toyoshima (NICT)
(21)
SAT
14:15-14:40 A study on shadowing effect on throughput for Ka-band mobile satellite communications in moving Beyond-pyo Jeong, Tomoshige Kan, Takashi Takahashi, Akira Akaishi, Toshio Asai, Hajime Susukita, Morio Toyoshima (NICT)
(22)
SAT
14:40-15:05 A Fundamental Study for Signal Strength Estimation in Overhead Area Toshinori Suzuki (ATR/Tohoku Gakuin Univ.), Hiromi Matsuno, Tatsuya Yoshioka, Nobuo Suzuki (ATR)
  15:05-15:10 Break ( 5 min. )
Fri, Feb 23 PM 
15:10 - 16:00
(23)
SAT
15:10-16:00 [Special Talk]
Status of Research and Development of Bandwidth-on-Demand High Throughput Satellite Communications System Technology
Amane Miura (NICT)
  16:00-16:05 Break ( 5 min. )
Fri, Feb 23 PM 
16:05 - 16:55
(24)
SAT
16:05-16:55 [Special Talk]
Status and Expectation for in-Flight communication system on Global Satellite Service
Takayuki Sotoyama (Panasonic Corp.), Naoki Komine (Panasonic Avionics Corp.)

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Special TalkEach speech will have 40 minutes for presentation and 10 minutes for discussion.

Contact Address and Latest Schedule Information
SANE Technical Committee on Space, Aeronautical and Navigational Electronics (SANE)   [Latest Schedule]
Contact Address Manabu Akita (The University of Electro-Communications)
e-:abuc 
SAT Technical Committee on Satellite Telecommunications (SAT)   [Latest Schedule]
Contact Address Secretary:t_-c
Kosuke Yamazaki (KDDI Research Inc.), Takashi Takahashi (NICT) 


Last modified: 2018-02-20 17:20:41


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to SANE Schedule Page]   /   [Return to SAT Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan